# SDR SWAA2017121818482

- Difficulty date: December 11, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 19,245 hours, 8,104 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1111
- Condition: Debonded
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL LOWER BULKHEAD VAPOR BARRIER DISBONDED AT BS 663, LBL 35. REPAIRED BARRIER IAW SRM.
